On a power-type coupled system of Monge-Ampère equations

Zexin Qi, Zhitao Zhang

DOI: http://dx.doi.org/10.12775/TMNA.2015.064


We study an elliptic system coupled by Monge--Amp\`{e}re equations:
      \det D^{2}u_{1}={(-u_{2})}^\alpha & \hbox{in  $\Omega,$} \\
      \det D^{2}u_{2}={(-u_{1})}^\beta & \hbox{in $\Omega,$} \\
      u_{1}<0,\ u_{2}<0& \hbox{in  $\Omega,$}\\
     u_{1}=u_{2}=0 & \hbox{on $ \partial \Omega,$}
here $\Omega$~is a smooth, bounded and strictly convex domain
in~$\mathbb{R}^{N}$, $N\geq2$, $\alpha >0$, $\beta >0$. When $\Omega$ is
the unit ball in $\mathbb{R}^{N}$, we use index theory of fixed
points for completely continuous operators to get existence,
 uniqueness results and nonexistence of radial convex solutions under
some corresponding assumptions on $\alpha$, $\beta$. When $\alpha>0$,
$\beta>0$ and $\alpha\beta=N^2$
  we also study a~corresponding eigenvalue problem in more general domains.


System of Monge-Ampère equations; cone; fixed point index; generalized Krein-Rutman theorem

Full Text:



L. Caffarelli, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations I. Monge-Ampere equations, Comm. Pure Appl. Math.

(1984), 369-402.

K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985.

D. Gilbarg and N.S. Trudinger, Elliptic Partial Dierential Equations of Second Order, Springer-Verlag, Berlin, Heidelberg, 2001.

D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Orlando, FL, 1988.

J.V.A. Goncalves and C.A.P. Santos, Classical solutions of singular Monge-Ampere equation in a ball, J. Math. Anal. Appl. 305 (2005), 240-252.

C. Gutierrez, The Monge-Ampere Equation, Birkhauser, Basel, 2000.

S. Hu and H. Wang, Convex solutions of boundary value problems arising from Monge-Ampere equations, Discrete Contin. Dynam. Systems 16 (2006), 705-720.

J. Jacobsen, Global bifurcation problems associated with K-Hessian operators, Topol. Methods Nonlinear Anal. 14 (1999), 81-130.

P.L. Lions, Two remarks on Monge-Ampere equations, Ann. Mat. Pura Appl. 142 (4) (1985), 263-275.

L. Ma and B. Liu, Symmetry results for classical solutions of Monge-Ampere system in the plane, arXiv: 0908.1428.

N.S. Trudinger, Weak solutions of hessian equations, Commun. Partial Dierential Equations 22 (7&8) (1997), 1251-1261.

K. Tso, On a real Monge-Ampere functional, Invent. Math. 101 (1990), 425-448.

H. Wang, Convex solutions of systems arising from Monge{Ampere equations, Electron. J. Qual. Theory Dier. Equ., Special Edition I. 26 (2009), 1-8.

H. Wang, Radial convex solutions of boundary value problems for systems of Monge-Ampere equations, arXiv:1008.4614v1.

W. Wang, On a kind of eigenvalue problems of Monge{Ampere type, Chinese Ann. Math. Ser. A 28 (3) (2007), 347-358.

Z. Zhang and K. Wang, Existence and non-existence of solutions for a class of Monge-Ampere equations, J. Dierential Equations 246 (2009), 2849-2875.


  • There are currently no refbacks.

Partnerzy platformy czasopism